MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC KINCISE ANTERIOR BROACH ADAPTER; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

DEPUY SYNTHES PRODUCTS LLC KINCISE ANTERIOR BROACH ADAPTER; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Model Number 1010-01-102
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.As of this date, the device has not been returned for evaluation, therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported that the handle of the anterior broach adapter device was broken.It was not reported if the device was used in surgery, or if there was patient involvement.It was reported that there were no delays to the surgical procedure.It was not reported if a spare device was available for use.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: device evaluation: this device was returned for evaluation.Quality engineering evaluated the device.A visual and functional assessment was performed which determined that the device operated as intended and no issues were observed (no problem detected).Therefore, the reported condition was not confirmed, and an assignable root cause was not determined.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
KINCISE ANTERIOR BROACH ADAPTER
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key10667004
Report Number1045834-2020-01632
Device Sequence Number3552780
Product Code GEY
UDI-Device Identifier00845384018568
UDI-Public00845384018568
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1010-01-102
Device Catalogue Number1010-01-102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2020
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date10/12/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1